MAUDE Adverse Event Report: COOK INC FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS; KOE DILATOR, URETHRAL

COOK INC FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS; KOE DILATOR, URETHRAL
Catalog Number FUS-120045-P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the guidewire for the flexor parallel ureteral access sheath and dilators kit was caught in the obturator and was found to be ¿shredded¿ after removal.There were no injuries or additional procedures, and no pieces of the device remained in the patient.Also, the wire was significantly stretched and uncoiled, its tip weld had separated, and the inner lining of the sheath was partially scraped off.

Brand Name
FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS
Common Device Name
KOE DILATOR, URETHRAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7416450
Report Number1820334-2018-01116
Device Sequence Number13601171
Product Code KOE
UDI-Device Identifier00827002564367
UDI-Public(01)00827002564367(17)180831(10)6166251
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFUS-120045-P
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1